Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Algorithm AS 239: Chi-Squared and Incomplete Gamma Integral

B. L. Shea
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 37, No. 3 (1988), pp. 466-473
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2347328
Stable URL: http://www.jstor.org/stable/2347328
Page Count: 8
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Algorithm AS 239: Chi-Squared and Incomplete Gamma Integral
Preview not available

Page Thumbnails

  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473